Kepplers Phoronomie : Symplektische Spinoren


Binz, Ernst ; Schempp, Walter



Document Type: Article
Year of publication: 2002
The title of a journal, publication series: Results in Mathematics
Volume: 41
Issue number: 3/4
Page range: 229-257
Place of publication: Basel ; Berlin [u.a.]
Publishing house: Birkhäuser
ISSN: 1422-6383, 0378-6218
Publication language: German
Institution: School of Business Informatics and Mathematics > Mathematik I (N. N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Binz, Ernst ; Schempp, Walter (2002) Kepplers Phoronomie : Symplektische Spinoren. Results in Mathematics Basel ; Berlin [u.a.] 41 3/4 229-257 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item